Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Trying to concieve(3 Posts)
I had been on Microgynan for 2.5 years and took my last pill on our honeymoon on 18th Feb. I had my normal withdrawal period then 27 days later( last week) had a period. It lasted 3 days and had stopped for 2. It has returned today, 2 days later. Why is this? I’m so worried about fertility problems that everything is panicking me. Before the pill I had regular normal periods and no signs of PCOS but that was 2.5 years ago.
Just before my first ‘real’ return period I had heavy brown discharge for 2 days. I’d understand if I’d not had a period in ages but I got my withdrawal one every month?
I don't think microgynon affects fertility. I was on it for four years and conceived in my first cycle. I then took it for another year and half and then conceived in my first cycle again. It's most likely you're body just trying to get back into the swing of things but if you're concerned book a docs appointment ! They won't mind and it could put your mind at ease x
I agree it’s probably your body getting back on track. When I stopped Microgynon I didn’t have a period at all for 3 months. Then had one long, heavy one and conceived the following cycle. Don’t panic just yet, give it 3-6 months and then see your GP if things still haven’t settled down (which I’m sure they will have). Good luck!
Join the discussion
Please login first.